# SDR FDEA202208272081

- Difficulty date: August 27, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 93,227 hours, 21,633 cycles
- System (JASC): 3244 · Tire
- Part: Warning Message
- Condition: False Activation
- Location: Nlg Tire
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PDIS  585     32-41  1079     27AUG22  ANC  OPEN  U  TIRE PRESSURE LO IN CRUISE. CONTINUAL DECREASE IN  PRESSURE LEFT NOSE TIRE. LOW OF 83 PSI AT LANDING.  TIRE PRESS DIFF ALERT ON ROLLOUT. INSPECTION OF  TIRE INDICATED NORMAL.  ***EMERGENCY DECLARED***    FACT 27AUG22 13:32   ANC                                                                 REMOVED AND REPLACED LH NOSE TIRE  REF AMM                                        32-42-010-4 VERIFIED TIRE PRESS INDICATION. OK FOR                                SVC     8/29/2022
